Opuscula Math. 25, no. 2 (2005), 227-241

 
Opuscula Mathematica

A singular nonlinear boundary value problem with Neumann conditions

Julian Janus

Abstract. We study the existence of solutions for the equations \(x^{\prime\prime}\pm g(t,x)=h(t)\), \(t\in (0,1)\) with Neumann boundary conditions, where \(g:[0,1] \times (0,+\infty) \to [0,+\infty)\) and \(h:[0,1] \to \mathbb{R}\) are continuous and \(g(t,\cdot)\) is singular at \(0\) for each \(t\in [0,1]\).

Keywords: singular nonlinear boundary value problem, Neumann boundary conditions, second order equations, maximal and minimal solutions.

Mathematics Subject Classification: 34K10.

Full text (pdf)

  • Julian Janus
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2004-11-10.
Opuscula Mathematica - cover

Cite this article as:
Julian Janus, A singular nonlinear boundary value problem with Neumann conditions, Opuscula Math. 25, no. 2 (2005), 227-241

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.